# SDR 9806573209

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overheat
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, GRAY SMOKE WITH AN OILY SMELL WAS OBSERVED IN THE COCKPIT AND CABIN. CREW PERFORMED THE AIR CONDITIONING SMOKE PROCEDURE PER  COCKPIT OPERATING MANUAL AND DECLARED AN EMERGENCY, RETURNED TO DTW, AND LANDED WITHOUT INCIDENT.  NR 1 PACK WAS PLACED ON DEFERRAL PER MEL 21-52-01A.  SUBSEQUENT MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  NR 1 PACK OPERATIONALLY CHECKED OK.
